Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 47, NWS Atlanta, GA

April 3, 2007Paulding County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2007, 5:54 PM EDT for Paulding County, Georgia. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 5:54 PM EDT (21:54 UTC)
Expired
Apr 3, 2007, 6:30 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Paulding County, GA

The radar

The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:55 PM EDTHAIL 0.758 N Dallas, GA
Apr 3, 6:15 PM EDTHAIL 1Dallas, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 3:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
194 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 032154
SVRFFC
GAC223-032230-
/O.NEW.KFFC.SV.W.0047.070403T2154Z-070403T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PAULDING COUNTY IN NORTHWEST GEORGIA

* UNTIL 630 PM EDT

* AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 10 NORTHWEST OF 
  DALLAS...MOVING EAST SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
  HOPE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3395 8498 3398 8500 3401 8500 3409 8498
      3409 8496 3408 8490 3409 8475 3408 8474
      3385 8472 3385 8472 3391 8488

$$
1 follow-up statement
000 
WWUS52 KFFC 032211
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT TUE APR 3 2007

GAC223-032230-
/O.CON.KFFC.SV.W.0047.000000T0000Z-070403T2230Z/
PAULDING GA-
611 PM EDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN PAULDING COUNTY...

AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR NEW
HOPE...MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DALLAS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3395 8498 3398 8500 3401 8500 3409 8498
      3409 8496 3408 8490 3409 8475 3408 8474
      3385 8472 3385 8472 3391 8488

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 4:13 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 3, 4:13 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT TUE APR 3 2007

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT RADAR AND SATELLITE LOOPS SHOW SOME SCATTERED STORMS
BEGINNING TO POP UP ACROSS NE AL MOVING INTO NW GA. THERE IS QUITE A
BIT OF LIGHTNING AND SOME HAIL WITH THESE STORMS SO WILL HAVE TO
MONITOR THESE CLOSELY FOR SEVERE POTENTIAL OVER THE NEXT FEW HOURS.
NW GA IS ALSO IN A SEVERE THUNDERSTORM WATCH WITH THE MAIN THREAT
BEING HAIL THROUGH 02Z. THESE STORMS ARE ASSOCIATED WITH A WEAK
IMPULSE AND VORT MAX ALONG THE AL/GA BORDER. THE MODELS SHOW THIS
IMPULSE WEAKENING AND MOVING SOUTH THROUGH OUR CWA THROUGH 06Z WED.
SHORT TERM MODELS ARE IN PRETTY GOOD AGREEMENT WITH EACH OTHER
SHOWING A FEW WEAK IMPULSES MOVING THROUGH ZONAL FLOW ACROSS
SOUTHEAST TODAY WITH INSTABILITY INDICES RATHER GOOD FOR THIS TIME
OF YEAR. CAPES EXPECTED IN THE 1000 TO 1500 RANGE WITH LIFTED
INDICES IN THE -3 TO -5 RANGE THROUGH 00Z. AFTER 00Z THE MODELS SHOW
THE INSTABILITY REALLY TAPERING OFF JUST BEFORE THE COLD FRONT
MOVES INTO N GA. THE FRONT WILL PUSH INTO N GA LATE TONIGHT
(BETWEEN 06Z-12Z) AS THE PARENT LOW DEEPENS OVER THE GREAT LAKES
REGION. THIS IS A VERY FAST MOVING COLD FRONT AND WILL MOVE
COMPLETELY THROUGH OUR CWA BY 18Z WED. THE BIG THING WITH THIS
FRONTAL PASSAGE IN THE COLD AIR MASS IT WILL BRING DOWN INTO OUR
AREA WITH IT. MODELS SHOWING GOOD COLD AIR ADVECTION AND THICKNESS
VALUES INDICATING HIGH TEMPERATURE WILL OCCUR TOMORROW MORNING WITH
TEMPERATURES FALLING THROUGHOUT THE AFTERNOON. DRY NORTHWEST FLOW
ALOFT AND BROAD SURFACE HIGH PRESSURE BUILDING SOUTHWARD WILL BRING
COOLER TEMPERATURES AND CLEARING SKIES WEDNESDAY NIGHT INTO
THURSDAY. LOOKING FOR LOW TEMPS THU MORNING IN THE 30S AND 40S AND
THEN MOSTLY IN THE 30S FRI MORNING.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
EXTENDED MODELS SHOW THE MAIN LOW CENTER OVER THE GREAT LAKES REGION
NOW...DEEPENING AND MOVING INTO SOUTHERN CANADA STAYING FAIRLY
STATIONARY THROUGH SATURDAY. WITH THIS PATTERN SETTING UP IT WILL PUT
GA IN MOSTLY NORTHERLY FLOW THROUGH THE WEEKEND WHICH WILL HELP TO
REINFORCE THE COLD AIRMASS. THERE WILL BE SEVERAL WEAK IMPULSES THAT
ROTATE AROUND THE MAIN LOW CENTER THROUGH THE END OF THE WEEK BUT
LOOKS LIKE ONLY LIMITED MOISTURE AVAILABLE AT THAT TIME WITH MAIN
IMPACT AN INCREASE IN MID AND UPPER LAYER CLOUDS. WILL NEED TO
CONTINUE TO MONITOR TEMPERATURES FRI AND SAT NIGHT AS COULD APPROACH
FREEZING PARTICULARLY ACROSS THE NORTH GA MOUNTAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  77  40  67  34 /  40  20   5   0   0
ATLANTA         59  70  41  62  35 /  40  10   5   0   0
BLAIRSVILLE     57  69  34  58  29 /  70  10  10   0  10
CARTERSVILLE    57  70  36  61  33 /  60  10   5   0   5
COLUMBUS        61  79  46  67  41 /  30  20   5   0   0
GAINESVILLE     57  70  40  62  34 /  50  10  10   0  10
MACON           60  79  44  69  38 /  30  20   5   0   0
ROME            59  69  37  63  33 /  70  10  10   0  10
PEACHTREE CITY  58  72  40  62  29 /  40  10   0   0   0
VIDALIA         64  80  47  70  43 /  20  20   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/39
Hazardous weather outlook, Apr 3, 11:22 AM EDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 AM EDT TUE APR 3 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1122 AM EDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS EXTREME NORTHWEST
GEORGIA LATE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A WARM MOIST AIRMASS WILL REMAIN IN PLACE ACROSS GEORGIA TODAY AND
TONIGHT. A STRONG COLD FRONT WILL APPROACH GEORGIA FROM THE WEST
TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL AND
CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
A STRONG COLD FRONT OVER THE MID SECTION OF THE COUNTRY WILL
APPROACH GEORGIA TONIGHT. THE ATMOSPHERE AHEAD OF THE FRONT WILL
DESTABILIZE...ESPECIALLY THIS AFTERNOON AND EVENING. CAPE VALUES
WILL RISE TO NEAR 1200 AND LIFTED INDEX VALUES WILL DROP TO -1 TO
-4 ACROSS EXTREME NORTHWEST GEORGIA THIS AFTERNOON AND EVENING.
WHILE THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL GEORGIA LATER THIS AFTERNOON AND TONIGHT...THE STRONGEST
STORMS...WHICH COULD REACH SEVERE LEVELS...WILL BE MAINLY WEST OF A
LINE FROM ROME TO CHATSWORTH...WITH THE BEST CHANCE BETWEEN THE
HOURS OF 3 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE
HAZARDOUS WEATHER IS NOT EXPECTED FOR THE REST OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE
ACTIVATION ACROSS...MAINLY ACROSS NORTHWEST GEORGIA.

In the hours before

Special weather statement, Apr 3, 5:07 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT TUE APR 3 2007

GAZ003>005-032130-
507 PM EDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WHITFIELD...CATOOSA AND MURRAY COUNTIES UNTIL 530 PM EDT...

AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VARNELL...MOVING NORTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHITFIELD...CATOOSA AND MURRAY COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE KEITH...VARNELL...TUNNEL
HILL...COHUTTA...SUMAC...TENNGA...GREGORY AND CISCO. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 3, 5:18 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             CAVE SPRING             34.11N 85.33W
04/03/2007  E0.88 INCH       FLOYD              GA   EMERGENCY MNGR

            DIME TO NICKEL SIZE HAIL REPORTED IN CAVE SPRINGS.

0510 PM     HAIL             5 N CAVE SPRING         34.18N 85.33W
04/03/2007  E1.75 INCH       FLOYD              GA   EMERGENCY MNGR

            GOLF BALL SIZE HAIL BREAKING CAR WINDOWS ALONG HIGHWAY
            100.

&&

MGRIESIN
Local storm report, Apr 3, 5:22 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             4 S CAVE SPRING         34.05N 85.33W
04/03/2007  E0.75 INCH       POLK               GA   LAW ENFORCEMENT

            STATE TROOPER REPORTED PENNY SIZE HAIL ALONG HIGHWAY 100.

&&

MGRIESIN
Special weather statement, Apr 3, 5:31 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT TUE APR 3 2007

GAZ002-011-032200-
531 PM EDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN CHATTOOGA AND
SOUTHERN WALKER COUNTIES UNTIL 600 PM EDT...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CEDAR GROVE TO CHATTOOGAVILLE...MOVING EAST
AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PORTIONS OF CHATTOOGA AND WALKER COUNTIES THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHATTOOGAVILLE...MENLO...LYERLY...HOLLAND...CEDAR
GROVE...BERRYTON...SUBLIGNA...DAVIS CROSSROADS...JAMES H. FLOYD
STATE PARK...SUMMERVILLE...TIDINGS...LINWOOD...LA FAYETTE AND NOBLE.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CHATTOOGA AND WALKER COUNTIES. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 3, 5:34 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT TUE APR 3 2007

GAZ006-007-032215-
534 PM EDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
GILMER AND FANNIN COUNTIES UNTIL 615 PM EDT...

AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTHWEST OF ELLIJAY...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
GILMER AND FANNIN COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ELLIJAY...EAST ELLIJAY...CHERRY LOG...BLUE
RIDGE...PISGAH...MARGRET...HURST...DIAL AND MORGANTON. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 3, 5:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             4 S BALL GROUND         34.28N 84.38W
04/03/2007  E1.00 INCH       CHEROKEE           GA   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL REPORTED.

0535 PM     HAIL             7 SE BALL GROUND        34.27N 84.29W
04/03/2007  E0.88 INCH       CHEROKEE           GA   PUBLIC

            NICKEL SIZE HAIL REPORTED NEAR THE INTERSECTION OF
            HIGHWAYS 369 AND 372.

&&

MGRIESIN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:38 PM EDTSevere Thunderstorm WarningFFCCobb37 min
Apr 3, 3:48 PM EDTSevere Thunderstorm WarningFFCFloyd42 min
Apr 3, 4:25 PM EDTSevere Thunderstorm WarningFFCFloyd35 min
Apr 3, 4:32 PM EDTSevere Thunderstorm WarningFFCBartow43 min
Apr 3, 4:47 PM EDTSevere Thunderstorm WarningFFCCherokee28 min
Apr 3, 4:58 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk32 min
Apr 3, 5:11 PM EDTSevere Thunderstorm WarningFFCCherokee, Fulton34 min
Apr 3, 5:15 PM EDTSevere Thunderstorm WarningFFCWhitfield30 min
Apr 3, 5:24 PM EDTSevere Thunderstorm WarningFFCForsyth36 min
Apr 3, 5:24 PM EDTSevere Thunderstorm WarningFFCFloyd, Paulding, Polk36 min
Apr 3, 5:42 PM EDTSevere Thunderstorm WarningFFCDawson33 min
Apr 3, 5:55 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall50 min
Apr 3, 5:57 PM EDTSevere Thunderstorm WarningFFCFloyd33 min
Apr 3, 6:16 PM EDTSevere Thunderstorm WarningFFCCobb44 min
Apr 3, 6:28 PM EDTSevere Thunderstorm WarningFFCBanks28 min
Apr 3, 6:29 PM EDTSevere Thunderstorm WarningFFCGilmer31 min
Apr 3, 6:39 PM EDTSevere Thunderstorm WarningFFCFannin, Union36 min
Apr 3, 6:39 PM EDTSevere Thunderstorm WarningFFCFloyd36 min
Apr 3, 6:53 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton37 min
Apr 3, 7:20 PM EDTSevere Thunderstorm WarningFFCDeKalb40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.